0141 781 6600
Galpharm Day Night Cold&Flu Capsules
PCGalpharm
16s 10 CASE
1408244
320 2560
£2.49 53.9%
53.9%
 
Galpharm Day Night Cold&Flu Capsules
PCGalpharm
16s 10 CASE
1408244
320 2560
£2.49 53.9%
Detail Information
Galpharm Day & Night Max Strength Cold & Flu Relief Capsules 16 Capsules

Effective relief from:
Headache
Blocked nose
Body aches
Sore throat

  • Each Red / Yellow Day Capsule contains: Paracetamol 500 mg, Caffeine 25 mg & Phenylephrine Hydrochloride 6.1 mg
  • Each Dark Blue / Light Blue Night Capsule contains: Paracetamol 500 mg & Phenylephrine Hydrochloride 6.1 mg
Directions for Use
Swallow whole with water. Do not chew.
Dosage
Adults, the elderly and children aged 16 years and over: Two Day capsules every 4 to 6 hours during the daytime, as required followed by two Night capsules at bedtime. Leave at least 4 to 6 hours between doses. Do not take more than 8 capsules (4 doses) in any 24 hour period.
Do not store above 25°C.
Keep out of the sight and reach of children.
  • Advisory: 16  Years
Company Name

Wrafton Laboratories Ltd. / Galpharm International Ltd.

Manufacturer Address
MA Holder:
Wrafton Laboratories Ltd.,
Braunton,
Devon,
EX33 2DL.
Return To
Wrafton Laboratories Ltd.,
Braunton,
Devon,
EX33 2DL.

Galpharm International Ltd.,
South Yorkshire,
S75 4LS.
Disclaimer:

Whilst every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website. If you have any queries, or you'd like advice, please contact the product manufacturer. Although product information is regularly updated, we are unable to accept liability for any incorrect information. This does not affect your statutory rights. This information is supplied for as is for personal use only, and may not be reproduced in any way without our prior written consent and without due acknowledgement.